MAUDE Adverse Event Report: Roche Diagnostics cobas 8000 cobas c 502 module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 8000 cobas c 502 module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alarm trace data showed 33 abnormal aspiration and/or sample short alarms in a 6 day period of time.These indicate inadequate sample handling and/or a clogged probe due to gel or fibrin.The gear pump head was overdue for replacement.The investigation determined the issue is consistent with maintenance issues and insufficient pre-analytic sample handling.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
cobas 8000 cobas c 502 module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key50005683
Report Number1823260-2026-02990
Device Sequence Number18737476
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown